تبلیغات
هرکس میخواهد خدا را بشناسد، ریاضیات بخواند - مطالب ریاضیات دانشگاهی
ریاضیات موسیقی ذهن است، پس باید آنرا نواخت

مقاله شماره 1

یکشنبه 29 تیر 1393 04:41 بعد از ظهر

نویسنده : مزبان حبیبی
ارسال شده در: اطلاعات عمومی ، مقالات ریاضی ، ریاضیات دانشگاهی ،
Conditions for Reflexivity on Some Sequence Spaces
Int. Journal of Math. Analysis, Vol. 4, 2010, no. 30, 1465 - 1468




دیدگاه ها : نظرات
آخرین ویرایش: یکشنبه 29 تیر 1393 04:42 بعد از ظهر

My printed papers

یکشنبه 29 تیر 1393 04:30 بعد از ظهر

نویسنده : مزبان حبیبی
ارسال شده در: اطلاعات عمومی ، متفرقه ، مقالات ریاضی ، ریاضیات دانشگاهی ،

1- Conditions for Reflexivity on Some Sequence Spaces
Int. Journal of Math. Analysis, Vol. 4, 2010, no. 30, 1465 - 1468
2-Short Proofs for Pythagorean Theorem
International Mathematical Forum, 5, 2010, no. 66, 3273 - 3282
3-Syndetically Hypercyclic Pairs
International Mathematical Forum, 5, 2010, no. 66, 3267 - 3272
4- n-TUPLES AND EPSILON HYPERCYCLICITY
Far East Journal of Mathematical Sciences (FJMS), Volume 47, Number 2, 2010, Pages 219-223
5- CONDITIONS FOR A TUPLE OF OPERATORS TO BE TOPOLOGICALLY MIXING
International Journal of Applied Mathematics, Volume 23 No. 6, 2010, 973-976
6- Hypercyclicity Criterion for a Pair of Weighted Composition Operators
International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 215-219
7-Hereditarily Hypercyclic Pairs
International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 245-249
8-Chaoticity of a Pair of Operators
International Journal of Applied Mathematics, Volume 24 No. 2, 2011, 155-160
9- ON n-TUPLES OF WEIGHTED SHIFTS TO BE TOPOLOGICALLY MIXING
Far East Journal of Mathematical Sciences (FJMS) Volume 52, Number 2, 2011, Pages 203-208
10- DENSITY AND INDEPENDENTLY ON Hbc(E) 
Int. J. Contemp. Math. Sciences, Vol. 6, 2011, no. 36, 1761 - 1767
11-ON TOPOLOGICALLY MIXINGOF n-TUPLS
Pioneer Journal of Mathematics and Mathematical Sciences, Volume 3, Number 1, 2011, Pages 49-54
12-ON THE EIGHENFUNCTIONS OF HYPERBOLIC WEIGHTEDCOMPOSITION OPERATORS ON FUNCTION SPACES
International Journal of Applied Mathematics, Volume 24 No. 4 2011, 625-629
13- International Mathematical Forum, Vol. 7, 2012, no. 18, 861-866

Infinity Tuples of Bounded Linear Operators On Banach Space
14-Int. Journal of Math. Analysis, Vol. 6, 2012, no. 14, 651-657.
n Tuples and Chaoticity
15-Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13, 643 - 650
Semi-Periodic Vectors for n-Tuples of Operators

16- International Mathematical Forum, Vol. 7, 2012, no. 52, 2597 - 2602

On Syndetically Hypercyclic Tuples

17-Int. J. Contemp. Math. Sciences, Vol. 7, 2012, no. 41, 1993 - 1998

-Tuples of Operators and Hereditarily

18- International Mathematical Forum, Vol. 8, 2013, no. 9, 401 - 405

On Density and Hypercyclicity

19 - Int. Journal of Math. Analysis, Vol. 7, 2013, no. 16, 763 - 766

Semi-Periodic -Tuples

20- Pure Mathematical Sciences, Vol. 3, 2014, no. 1, 17 – 21

On Hypercyclicity -Tuples of Commutative Bounded Linear Operators

21- International Journal of Mathematics Trends and Technology – Volume 8 Number 2 – April 2014

On Hilbert-Schmidt Tuples of Commutative Bounded Linear Operators on

Separable Banach Spaces

22- Int. Journal of Math. Analysis, Vol. 8, 2014, no. 20, 951 - 955

On Syndetically Hypercyclic -Tuples

23- Int. J. Contemp. Math. Sciences, Vol. 9, 2014, no. 7, 325 - 329

On Hilbert-Schmidt n-Tuples

 




دیدگاه ها : نظرات
آخرین ویرایش: یکشنبه 29 تیر 1393 04:40 بعد از ظهر

مقالات ریاضی

پنجشنبه 18 آبان 1391 02:49 قبل از ظهر

نویسنده : مزبان حبیبی
ارسال شده در: ریاضیات دانشگاهی ، مقالات ریاضی ،
∞-Tuples of Operators and Hereditarily
Int. J. Contemp. Math. Sciences, Vol. 7, 2012, no. 41, 1993 - 1998


دیدگاه ها : نظرات
آخرین ویرایش: - -

مقالات ریاضی

پنجشنبه 18 آبان 1391 02:48 قبل از ظهر

نویسنده : مزبان حبیبی
ارسال شده در: ریاضیات دانشگاهی ، مقالات ریاضی ،
On Syndetically Hypercyclic Tuples
International Mathematical Forum, Vol. 7, 2012, no. 52, 2597 - 2602


دیدگاه ها : نظرات
آخرین ویرایش: - -



تعداد کل صفحات : 18 ... 4 5 6 7 8 9 10 ...